website


DOLORMIN film-coated tablets 10 pc headache phase in migraines

Johnson & Johnson GmbH (OTC)

Sale price £25.53 Regular price £30.00

Tax included. Shipping calculated at checkout.

Dolormin ® Schmerztabletten with Ibuprofen

active ingredient: Ibuprofen as Ibuprofen-DL-Lysine (1: 1).

DOLORMIN headache phase in migraines areas of application: Symptomatic treatment of the acute headache phase in migraines with and without aura. For children from 20 kg body weight (6 years and older), adolescents and adults.

DOLORMIN headache phase in migraines For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

Johnson & Johnson GmbH, 41470 Neuss.

• Fast action thanks to ibuprofen lysine
• Long-lasting effect
• Well tolerated

Helps with pain and fever: Dolormin ® painkillers
Pain can come in many forms and in different places. But regardless of whether it is a headache, period pain or toothache, they are all uncomfortable. Dolormin ® pain tablets are available for all of these types of pain. They relieve mild to moderate pain and fever quickly and for a long time.

Which active substance is contained in Dolormin ® pain tablets ?
Dolormin ®Pain tablets contain 200 mg of the active ingredient ibuprofen. Ibuprofen belongs to the group of non-steroidal anti-inflammatory drugs and can help relieve pain, fever and inflammation. In connection with the body's own building block lysine, ibuprofen is more soluble in the stomach and can be absorbed quickly by the body, so that pain is relieved in a short time.

DOLORMIN headache phase in migraines Main ingredients:
The active ingredient is:
Ibuprofen as Ibuprofen-DL-Lysine (1: 1). 1 film-coated tablet contains 200 mg ibuprofen. The other ingredients are: microcrystalline cellulose, povidone (K 30), magnesium stearate [vegetable], titanium dioxide, hydroxypropyl cellulose, hypromellose. Recommended intake

:
Use of Dolormin ® pain tablets
Take Dolormin ® painkillers whole with plenty of liquid. If you suffer from a sensitive stomach, it is advisable to take the Dolormin ® painkiller with a meal.

If you have not received any other instructions from your doctor or pharmacist, please adhere to the following dosages. 20-29

kg (children between 6 and 9 years)
• Single dose: 200 mg ibuprofen (1 film-coated tablet Dolormin ® Schmerztabletten )
• Maximum daily dose: 600 mg ibuprofen (3 film- coated tablets) 30-39

kg (children between 10 and 11 years)
• Single dose : 200 mg ibuprofen (1 film-coated tablet)
• Maximum daily dose: 800 mg ibuprofen (4 film-coated tablets)

more than 40 kg (adults and adolescents from 12 years)
• Single dose: 200 - 400 mg ibuprofen (1 - 2 film-coated tablets)
• Maximum daily dose: 1200 mg ibuprofen (6 film-coated tablets)

The dosage interval depends on the symptoms. If necessary, a further single dose can be taken after 6 hours. Do not exceed the total daily dose for the specific age group.

Dolormin ® Schmerztabletten should not be taken for longer than 3 days for children and adolescents, for adults not longer than 3 days in the case of fever and not longer than 4 days in the case of pain.

Light conditions during storage
protected from light

Place of storage
dry or similar.